Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
I've never really had sinus infections before, but I just realized I'm having one. My blood sugars are ok throughout the day (when I'm awake to manage it) but at night they shoot up to HIGH while I'm sleeping (probably 400 or 500?). I think the bacteria loves my sugary blood and plans to kill me during the night. I wouldn't mind if it succeeded and freed me from this throbbing headache. Just wanted to sympathize, I'm sure you are feeling better by now I hope!
I've not noticed Dayquil making my sugars higher, but I haven't been sick like that since I've really started tracking my sugars better. I do know that Sudafed always shot my sugar up. I haven't taken it in years now.
But I don't feel yucky when my sugar gets high either--part of my problem. So I'd be more inclined to treat the sickness at hand and make diabetes take a backseat for a couple days. Probably not great advice for everyone... :)
ooh I know this combination and hate it very much myself. As if being sick wasn't bad enough,, but bad/all over the place sugar numbers are an extra disturbance that one really doesn't need at that point. You just have to ride it out, I suppose.